DSpace

Future University Hakodate Academic Archive >
Faculty and Students >
Dept. of Complex and Intelligent Systems >
Nakagaki Toshiyuki >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10445/7207

Title: Mathematical model for rhythmic amoeboid movement in the true slime mold
Authors: Kobayashi, Ryo
Tero, Atsushi
Nakagaki, Toshiyuki
Research Achievement Classification: 原著論文/Original Paper
Type: Journal Article
Peer Review: あり/yes
Solo/Joint Author(s): 共著/joint
Published journal or presented
academic conference: 
Journal of Mathematical Biology
Volume: 53
Spage: 273
Epage: 286
Date: 2006
Appears in Collections:Nakagaki Toshiyuki

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright © 2010-2012 FUTURE UNIVERSITY HAKODATE.
DSpace Software Copyright © 2002-2010  Duraspace